# SDR IPXA09557392

- Difficulty date: September 4, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 17,585 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536119
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FLOOR PANEL DAMAGED AT EDGES STA 900 - 1016, LBL 25 - 45.  FABBED NEW FLOOR PANEL P/N UP144N5361-19 ON MAE TRAV T9/ 803835, AND UPS EO B757-5320-96926 USING MATERIAL A402H BATCH 1654769 PO MST27652.
